# SDR RRXA002498

- Difficulty date: May 11, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT NEED TO COMPLY WITH MA AM-5310-01:00 EWA FRAME REPAIR AT FS 920 RT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  C/W MA-AM-5310-01:00 AND RECEIVED AND INSTALLED REPAIR IAAW DC-8 SRM 51-1-21 AND 51-1-20D.
